# SDR ERAA081152

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 13,914 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300104
- Part serial: A73
- Condition: Cracked
- Location: Main Rotor
- Part time: 8,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS CRACKED LEADING EDGE.   INSPECTED, PERFORMED 2500 HR INSPECTIONS ;  REPLACED OUTBOARD ABRASION STRIP.  REPLACED INBOARD AND OUTBOARD SPLICE COVERS AND  REBOND TRIM TAB TANGS.  TRIM REFLEX DOUBLER.  REPLACED ROOT TAPE;  REPLACED TIP CAP, AND REFINISHED.   STATIC BALANCED.
